# SDR RK355001

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N767SB
- Make and model: Beech 400A
- Aircraft serial: RK355
- Aircraft time: 396 hours, 330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M83536
- Condition: Shorted
- Location: Mlg Indicator
- Part time: 396 hours, 330 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON APPROACH INTO SBA, EXTENDED GEAR, INDICATIONS SHOW THREE GREENS AND A RED LIGHT IN HANDLE.  CONSULTED CHECKLIST, FOUND GEAR HANDLE WOULD NOT RAISE AND CIRCUIT BREAKER POPPED.  PUSHED -J- HANDLE DOWN, CIRCUIT BREAKER IN, AND RAISED HANDLE - GEAR AND DOORS UP AND CLOSED.  ATTEMPTED ANOTHER GEAR CYCLE, CIRCUIT BREAKER POPPED - NO GREEN - ONLY RED LIGHT IN HANDLE.  PERFORMED EMERGENCY GEAR EXTENSION, GEAR AND DOORS DOWN AND CLOSED, MADE EMERGENCY LANDING VNY.
